# SDR IPXA2019111549013

- Difficulty date: November 7, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,882 hours, 23,251 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1#1 PYLON AFT FAIRING FWD END RH SIDE HAVE CRACKED ANGLEREMOVED AND REPLACED IAW SRM 51-40-2
